# SDR COEA2020122207775

- Difficulty date: December 19, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N775FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0272
- Aircraft time: 13,955 hours, 17,319 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: W31X2M1G30
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

FLIGHT 7671,  DIVERSION,  NR 1 AVIONICS FAILED IN FLIGHT.  DIVERTED TO EUG.  LANDED WITHOUT INCIDENT.  NO EMERGENCY DECLARED. CORRECTIVE ACTION: MAINTENANCE REPLACED A FAULTY BREAKER ON AVIONICS 1.  OPERATIONS CHECKS GOOD.
